Alert archive / Georgia / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 230, NWS Atlanta, GA

July 21, 2010Douglas County, Fulton County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jul 21, 2010, 4:26 PM EDT for Douglas County, Fulton County, Georgia. It was in force for 49 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 21, 2010, 4:26 PM EDT (20:26 UTC)
Expired
Jul 21, 2010, 5:15 PM EDT
In force
49 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

Counties Douglas County, GA, Fulton County, GA

The radar

The Atlanta radar (KFFC), 36 km from the middle of the area, began a volume at 20:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 21, 4:27 PM EDTTSTM WND GST 434 S Lithia Springs, GA
Jul 21, 4:36 PM EDTTSTM WND DMG3 Se Douglasville, GADOUGLAS COUNTY 911 RELAYED REPORTS OF 3 TREES DOWN AROUND THE COUNTY DUE TO WINDS. SOME TREES TOOK DOWN POWER LINES WITH THEM.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.4 hours before the alert went out and 36 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2010-07-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1806 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2010-07-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -51 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1806 J/kg
Mixed-layer CIN
-43 J/kg
Mixed-layer LCL
951 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
-51 m²/s²
0-3 km storm-relative helicity
-42 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

739 
WUUS52 KFFC 212026
SVRFFC
GAC097-121-212115-
/O.NEW.KFFC.SV.W.0230.100721T2026Z-100721T2115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
426 PM EDT WED JUL 21 2010

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN DOUGLAS COUNTY IN NORTH CENTRAL GEORGIA
  SOUTH CENTRAL FULTON COUNTY IN NORTH CENTRAL GEORGIA

* UNTIL 515 PM EDT

* AT 423 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS UP TO 60
  MPH.  THIS STORM WAS LOCATED NEAR DOUGLASVILLE...MOVING SOUTHEAST
  AT 15 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
  CHAPEL HILL...CAMPBELLTON...UNION CITY...FAIRBURN...EAST 
  POINT...AND COLLEGE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO DAMAGING WINDS...FREQUENT CLOUD TO GROUND LIGHTNING 
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS 
ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR 
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

&&

LAT...LON 3378 8479 3379 8477 3378 8460 3375 8457
      3378 8454 3377 8440 3364 8442 3364 8445
      3356 8445 3355 8447 3354 8453 3358 8485
TIME...MOT...LOC 2025Z 296DEG 11KT 3369 8474

$$
3 follow-up statements
358 
WWUS52 KFFC 212050
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
450 PM EDT WED JUL 21 2010

GAC097-121-212115-
/O.CON.KFFC.SV.W.0230.000000T0000Z-100721T2115Z/
DOUGLAS GA-FULTON GA-
450 PM EDT WED JUL 21 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR CENTRAL FULTON AND NORTHEASTERN DOUGLAS COUNTIES...

AT 446 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS UP
TO 60 MPH. THIS STORM WAS LOCATED NEAR SANDTOWN...MOVING EAST AT 20 
MPH. ANOTHER STRONG THUNDERSTORM WAS NEAR LITHIA SPRINGS...WHICH 
WILL ALSO MOVE INTO NORTHEAST DOUGLAS COUNTY.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CASCADE
HEIGHTS...SWEETWATER CREEK STATE PARK...AND CAMPBELLTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

FREQUENT CLOUD-TO-GROUND LIGHTNING...WIND GUSTS TO 40 MPH...AND 
FREQUENT CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THESE 
THUNDERSTORMS. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. 
ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN 
EMERGENCY.

&&

LAT...LON 3379 8468 3378 8460 3375 8457 3378 8453
      3377 8440 3367 8441 3365 8442 3364 8445
      3359 8445 3361 8469
TIME...MOT...LOC 2048Z 272DEG 15KT 3370 8458

$$
560 
WWUS52 KFFC 212103
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
503 PM EDT WED JUL 21 2010

GAC097-212112-
/O.CAN.KFFC.SV.W.0230.000000T0000Z-100721T2115Z/
DOUGLAS GA-
503 PM EDT WED JUL 21 2010

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DOUGLAS COUNTY IS
CANCELLED...

THUNDERSTORMS HAVE WEAKENED CONSIDERABLY ACROSS NORTHEAST DOUGLAS 
COUNTY AND ARE NO LONGER SEVERE. LIGHT TO MODERATE RAIN...WIND GUSTS 
TO 30 MPH...AND OCCASIONAL CLOUD-TO-GROUND LIGHTNING WILL CONTINUE 
NEAR LITHIA SPRINGS FOR ANOTHER 15 TO 20 MINUTES...THEN DISSIPATE.

IF YOU SAW WIND DAMAGE...LARGE HAIL...OR SIGNIFICANT FLOODING...WAIT 
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL 
WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3373 8459 3378 8453 3377 8445 3377 8444
      3374 8444 3372 8444 3369 8447 3364 8450
      3372 8460
TIME...MOT...LOC 2102Z 272DEG 15KT 3370 8451

$$

GAC121-212115-
/O.CON.KFFC.SV.W.0230.000000T0000Z-100721T2115Z/
FULTON GA-
503 PM EDT WED JUL 21 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR CENTRAL FULTON COUNTY...

AT 457 PM EDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING 
WINDS UP TO 60 MPH CONTINUED NEAR SANDTOWN IN CENTRAL FULTON 
COUNTY...MOVING EAST AT 15 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CASCADE
HEIGHTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

&&

LAT...LON 3373 8459 3378 8453 3377 8445 3377 8444
      3374 8444 3372 8444 3369 8447 3364 8450
      3372 8460
TIME...MOT...LOC 2102Z 272DEG 15KT 3370 8451

$$



19
034 
WWUS52 KFFC 212116
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
516 PM EDT WED JUL 21 2010

GAC121-212125-
/O.EXP.KFFC.SV.W.0230.000000T0000Z-100721T2115Z/
FULTON GA-
516 PM EDT WED JUL 21 2010

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL FULTON COUNTY EXPIRED 
AT 515 PM EDT...

AT 510 PM EDT...SHOWERS AND ISOLATED THUNDERSTORMS CONTINUED ACROSS 
CENTRAL FULTON COUNTY NEAR CAMPBELLTON.  THESE THUNDERSTORMS ARE 
WEAKENING RAPIDLY AND ARE NO LONGER SEVERE.  LIGHT TO MODERATE RAIN 
AND OCCASIONAL CLOUD-TO-GROUND LIGHTNING WILL CONTINUE IN THE AREA 
FOR ANOTHER 15 TO 20 MINUTES.

IF YOU SAW WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...CALL 
THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3373 8459 3378 8453 3377 8445 3377 8444
      3374 8444 3372 8444 3369 8447 3364 8450
      3372 8460
TIME...MOT...LOC 2115Z 272DEG 15KT 3370 8444

$$



19

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 21, 3:28 PM EDT, 58 minutes earlier.

Area forecast discussion, Jul 21, 3:28 PM EDT, 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
328 PM EDT WED JUL 21 2010

.SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/...
UPPER LEVEL RIDGE WILL CONTINUE TO DOMINATE ACROSS THE SOUTHEAST
THIS EVENING AND BEGIN SHIFTING EASTWARD TOWARD THE CAROLINA COAST
ON THURSDAY. MEANWHILE...THE SURFACE RIDGE CENTERED OVER THE
WESTERN ATLANTIC WILL BEGIN TO WEAKEN SOMEWHAT THROUGH THURSDAY.
DESPITE THE UPPER LEVEL RIDGE IN PLACE...DIURNAL CONVECTION HAS
BEEN ABLE TO DEVELOP THIS AFTERNOON AND EXPECT IT TO CONTINUE
THROUGH THE EVENING. THIS PATTERN SHOULD CONTINUE THROUGH THE
SHORT TERM. GFS POPS SEEM TO LOW ON THURSDAY WHILE THE NAM SEEMS
TOO HIGH. KEEPING POPS AROUND 20 PERCENT TO ACCOUNT FOR DIURNAL
CONVECTION.

THE GFS BRINGS AN AREA OF TROPICAL MOISTURE INTO SOUTH GEORGIA
FRIDAY NIGHT AS IT ALLOWS THE UPPER RIDGE TO WEAKEN
SOMEWHAT...HOWEVER THE ECMWF BRINGS THE MOISTURE TO THE CENTRAL
AND WESTERN GULF REGION AND INSTEAD KEEPS THE CWA FAIRLY DRY
TOWARDS THE END OF THE SHORT TERM. HAVE LEANED TOWARD THE ECMWF
SOLUTION.

USED MAV/MET BLEND FOR TEMPERATURES WITH SOME TWEAKS. ALTHOUGH
TEMPERATURES WILL REMAIN ABOVE AVERAGE...NOT FORECASTING RECORD
BREAKING MAX OR MIN TEMPS FOR THURSDAY. HEAT INDICES AND MIN
TEMPERATURES ARE MEETING HEAT ADVISORY CRITERIA FOR THURSDAY
ACROSS PARTS OF CENTRAL GEORGIA AND WILL ISSUE FOR THIS. NEED TO
KEEP AN EYE ON THIS FOR FRIDAY AS IT MAY BE NECESSARY TO EXTEND
THE HEAT ADVISORY THROUGH THEN.

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
CONTINUE TO SEE DIFFERENCES IN GFS/ECMWF AT THE BEGINNING OF THE
LONG TERM. GFS HOLDS ONTO THE TROPICAL MOISTURE THROUGH MONDAY
WHILE THE ECMWF KEEPS THE 597DM RIDGE STRONGER OVER GEORGIA AND
DOES NOT BRING THE INCREASED MOISTURE INTO THE STATE. ECMWF/GFS
INDICATE A FRONTAL BOUNDARY APPROACHING THE TENNESSEE VALLEY ON
SUNDAY WHICH MAY HELP TO INCREASE THE POPS. THIS BOUNDARY WILL
MEANDER ACROSS TENNESSEE/NORTH CAROLINA THROUGH TUESDAY. GFS PULLS
THE MOISTURE ASSOCIATED WITH THE BOUNDARY NORTHWARD ON WEDNESDAY
AS AN UPPER LOW APPROACHES THE GULF COAST. ECMWF INSTEAD ALLOWS
THE BOUNDARY TO SINK INTO GEORGIA ON WEDNESDAY. EITHER WAY...THIS
BOUNDARY WILL HELP TO ENHANCE THE DIURNAL CONVECTION THROUGH THE
LONG TERM.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          74  98  73  98  73 /  20  20   5  20  10
ATLANTA         76  95  76  96  76 /  20  20   5  20  10
BLAIRSVILLE     70  89  71  91  71 /  20  20  10  20  10
CARTERSVILLE    71  95  70  97  72 /  20  20  10  20  10
COLUMBUS        76  98  75  97  76 /  20  20  10  20  10
GAINESVILLE     74  95  75  95  75 /  20  20  10  20  10
MACON           74  98  74  96  74 /  20  20  20  20  10
ROME            73  96  72  96  73 /  20  20  10  20  10
PEACHTREE CITY  71  95  72  95  72 /  20  20   5  20  10
VIDALIA         76  98  76  97  75 /  20  20  20  20  10

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY FROM 1 PM TO 8 PM EDT THURSDAY FOR THE FOLLOWING
ZONES: BALDWIN...BIBB...BLECKLEY...CHATTAHOOCHEE...CRAWFORD...
CRISP...DODGE...DOOLY...EMANUEL...GLASCOCK...GREENE...HANCOCK...
HOUSTON...JEFFERSON...JOHNSON...JONES...LAURENS...MACON...
MARION...MONTGOMERY...PEACH...PULASKI...PUTNAM...SCHLEY...
STEWART...SUMTER...TALIAFERRO...TAYLOR...TELFAIR...TOOMBS...
TREUTLEN...TWIGGS...WARREN...WASHINGTON...WEBSTER...WHEELER...
WILCOX...WILKES...WILKINSON.

&&

11
Hazardous weather outlook, Jul 21, 4:49 AM EDT, 11 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
449 AM EDT WED JUL 21 2010

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-220900-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
449 AM EDT WED JUL 21 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT
ISOLATED THUNDERSTORMS POSSIBLE THROUGH THIS EVENING.

.SYNOPSIS...
HIGH PRESSURE WILL CONTINUE OFF THE GEORGIA AND SOUTH CAROLINA
COAST. THIS HIGH WILL CONTINUE TO BRING GULF MOISTURE TO THE
REGION THROUGH TONIGHT.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS WILL BE CLOUD TO GROUND LIGHTNING...BRIEF
HEAVY RAIN...AND WINDS GUSTING TO NEAR 40 MPH.

.DISCUSSION...
CAPES WILL INCREASE TO 2000 TO 2500 THIS AFTERNOON WITH LIFTED
INDEX VALUES OF -2 TO -4. THIS WILL RESULT IN ISOLATED
THUNDERSTORMS...HOWEVER WITH THE UPPER LEVELS REMAINING
WARM...SEVERE THUNDERSTORMS ARE NOT EXPECTED. THE CONVECTION WILL
DECREASE AFTER SUNSET THIS EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
THERE IS A CHANCE OF THUNDERSTORMS EACH DAY...MAINLY DURING THE
AFTERNOON AND EVENING HOURS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

In the hours before

Special weather statement, Jul 21, 3:41 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
341 PM EDT WED JUL 21 2010

GAZ074-076-085-212030-
341 PM EDT WED JUL 21 2010

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN JOHNSON...
WASHINGTON AND JEFFERSON COUNTIES UNTIL 430 PM EDT...

AT 337 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER PRINGLE...MOVING SOUTHEAST AT 5 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE ACROSS JOHNSON...
WASHINGTON AND JEFFERSON COUNTIES THROUGH 430 PM EDT. SOME LOCATIONS
IN THE PATH OF THESE STORMS INCLUDE PRINGLE...NEW HOME...BARTOW...
KITE...MOXLEY AND WADLEY. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING
OF WATER ON ROADWAYS.
Special weather statement, Jul 21, 4:21 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
421 PM EDT WED JUL 21 2010

GAZ043-212100-
421 PM EDT WED JUL 21 2010

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN...WIND GUSTS TO 40
MPH...AND FREQUENT CLOUD-TO-GROUND LIGHTNING IN DOUGLAS COUNTY UNTIL
500 PM EDT...

AT 418 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS COVERING MUCH OF DOUGLAS COUNTY FROM
DOUGLASVILLE...TO CHAPEL HILL...TO WINSTON...DRIFTING EAST AT 5 MPH.

VERY HEAVY RAIN...WIND GUSTS TO 40 MPH...AND FREQUENT
CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THESE THUNDERSTORMS.
MOTORISTS IN THE AREA SHOULD BE ALERT FOR AREAS OF REDUCED
VISIBILITY IN HEAVY RAIN AND PONDING OF WATER ON ROADWAYS. LOW-LYING
AND FLOOD PRONE AREAS COULD BRIEFLY BECOME FLOODED. RESIDENTS IN
THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES
SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

19

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 21, 3:45 PM EDTHeat AdvisoryFFCBaldwin, Barrow, Bibb, Bleckley, Butts, Chattahoochee and 56 more52 hr

Nearby

Severe Thunderstorm Warnings in Georgia, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.